# SDR CALA2013121893782

- Difficulty date: December 5, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 68,927 hours, 9,746 cycles
- Engine: Pwa PW4090
- System (JASC): 4950 · APU Bleed Air System
- Part: O-Ring
- Condition: Worn
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ALTITUDE NO START, COLD SOAK.  APU SHUTDOWN AFTER REACHING 95% SPEED AFTER 10 SECONDS.  REACHES 100 O-O THEN SHUTS DOWN FL330 ACCOMPLISHED FIM 49-53-TA SK 804, APU STARTED WITH NO FAULTS.  FOUND STATIC PRESSURE LINE O RING WORN IAW IPC 49-53-53 ITEM 136.  REPLACED O RING IAW IPC 49-53-53, NO LEAKS NOTED.
